Bazaar Skin rash....Help!
A week ago I went for a bike ride, It was on A nice day with temp about 70. My bike seat just recovered with a vinly like fabric and use a silicone type glue to keep it down. Later that night i started to get a rash between my legs. This is common for me being a big guy I'm prone to chaffing. But this time it was weird, the rash was just where I was sitting on the bike.
Later that night the whole area became inflamed and blew up in to one large lump. But it was only the skin that came in contact with the bike seat. I know this because when I look in the mirror you caould see the out line of the bike seat.
The skin was hars and lumpy, it was ichy at first but then just just swollen. It lokked like I grew a 2nd butt. After two says the lumps and skin hard needs when away. Althought the skinn has not returned and I still look like i have a 2nd butt.
Then when I thought i was out of this mess i started getting 2 smal lums one my inner leg. It started out a nicle shape and size, it seems to be right under the skinn. A few hours later and both sides where swollen and hard about 4 inch long and 2 inches wide. That night i took a salt water bath to try to help but it did nothing.
The next morring it was gone, we the swelling was any way and the skinn was not lumpy. Then on my back i started to feel small lump the size of pennies on the top of my sholder wrapping around my neck. later that day it turned into a lare aera of the same lumpy skin and was hard and ichy.
Then on my left side of my lip got it and now today my lip has gone dwon but my back still has it and I feel it starting on my arm.
This is some type of moving skin rash...
I can only believe it has somthing to do with that bike ride.
I was on Lithum and alive and sine stopped take anything incase it is a reaction to them.
Does any one have any idea what this could be, I dont have any other symptons that I can think of.... it just freaking me out
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?